# SDR 2007UALA01265

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 770 AND LBL 54 IS EXFOLIATED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORROSION & DAMAGED SECTION OF SEAT TRACK.  FABRICATED & INSTALLED SEAT TRACK SECTION, SPLICE PLATE & SPLICE CHANNEL.
